# SDR SWAA2015101945059

- Difficulty date: October 6, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: SF095300343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AREA, FALSE TRACK CORRODED, BETWEEN BS 160 - 200, RBL 7.  R & R FALSE TRACK IAW SRM & DWG.
